Advanced Search
Article Contents
Article Contents

A decomposition for the Schrödinger equation with applications to bilinear and multilinear estimates

  • * Corresponding author:Felipe Hernandez

    * Corresponding author:Felipe Hernandez
Abstract Full Text(HTML) Related Papers Cited by
  • A new decomposition for frequency-localized solutions to the Schrodinger equation is given which describes the evolution of the wavefunction using a weighted sum of Lipschitz tubes. As an application of this decomposition, we provide a new proof of the bilinear Strichartz estimate as well as the multilinear restriction theorem for the paraboloid.

    Mathematics Subject Classification: Primary:35Q41;Secondary:42B37.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. BennettA. Carbery and T. Tao, On the multilinear restriction and {K}akeya conjectures, Acta Mathematica, 196 (2006), 261-302. 
    [2] J. Bourgain and C. Demeter, The proof of the $\ell^2$ decoupling conjecture, arXiv preprint arXiv: 1403.5335, 2014.
    [3] J. Bourgain and L. Guth, Bounds on oscillatory integral operators based on multilinear estimates, Geometric and Functional Analysis, 21 (2011), 1239-1295. 
    [4] J. Bourgain, Refinements of {S}trichartz' inequality and applications to 2D-NLS with critical nonlinearity, Intern. Mat. Res. Notices, 5 (1998), 253-283. 
    [5] J. CollianderM. KeelG. StaffilaniH. Takaoka and T. Tao, Almost conservations laws and global rough sol.utions to a nonlinear Schrödinger equation, Math. Res. Letters, 9 (2002), 659-682. 
    [6] L. R. Ford and D. R. Fulkerson, Maximal flow through a network, Canadian Journal of Mathematics, 8 (1956), 399-404. 
    [7] L. Guth, A short proof of the multilinear Kakeya inequality, In Mathematical Proceedings of the Cambridge Philosophical Society, volume 158, pages 147-153. Cambridge Univ Press, 2015.
    [8] Z. Hani, A bilinear oscillatory integral estimate and bilinear refinements to Strichartz estimates on closed manifolds, Analysis and PDE, 5 (2012), 339-362. 
    [9] Z. Hani, Global well-posedness of the cubic nonlinear Schrödinger equation on closed manifolds, Communications in Partial Differential Equations, 37 (2012), 1186-1236. 
    [10] S. Joseph, The max-flow min-cut theorem, 2007.
    [11] S. KlainermanI. Rodnianski and T. Tao, A physical space approach to wave equation bilinear estimates, Journal d'Analyse Mathématique, 87 (2002), 299-336. 
    [12] A. Staples-Moore, Network flows and the max-flow min-cut theorem, http://www.math.uchicago.edu/may/VIGRE/VIGRE2009/REUPapers/Staples-Moore.pdf.
    [13] T. Tao, A physical space proof of the bilinear Strichartz and local smoothing estimate for the Schrödinger equation, 2010.
  • 加载中

Article Metrics

HTML views(381) PDF downloads(171) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint